# SDR ABXA9701398

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957827
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CENTER COCKPIT FLOOR PANEL CORRODED BEYOND LIMITS AND CRACKED.  FABRICATED P/N 9957827-3 FLOOR PANEL IAW DOUGLAS DRAWING 9957827.
